# SDR ASOA201101791

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 32,325 hours, 29,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LIGHTED EXIT SIGN ON BOARDING DOOR MISSING.  R & R FWD "LT OF ENTRY" LOWER EMERGENCY FLOODLIGHT ASSY.  OPS TEST GOOD.  REF AMM 33-51-19.  (CLOSED)
